# SDR GTIA2024052838142

- Difficulty date: May 25, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 34,234 hours, 15,559 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING INTERMITED AND INCREASING BURNING SMELL FROM AFT GALLEY IN FLIGHT. UNABLE TO ISOLATE VIA TURNING OFF PACK 2 OR 1 SMELL WENT AWAY ON GROUND-PERFORMED INSPECTION ON AFT CABIN PER TSM 24-00-00-810-823-A NO SMELL NOTED AIRCRAFT OK FOR SERVICE
